# SDR DALA2017021701316

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CRACKED STRINGER 17R,  XWC=15.  THE STRINGER AND FWD SKIN WERE REPAIRED IAW ER/A 554113-14MA REV. ORIG. AND ETI-88-17-027 REV. 3.
